# SDR 20000614AP007

- Difficulty date: April 1, 2000
- Submitted: May 25, 2000
- Operation: Air carrier
- Aircraft: N633AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145148
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: RPS1B
- Part serial: 13378
- Condition: Inoperative
- Location: Nr 3
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CVG - FLT 4095 - EMERGENCY FLOOR PROXIMITY LIGHTS INOPERATIVE ROWS 8A THRU 12A.  REMOVED AND REPLACED EMEREGNCY BATTERY PACKS AT NR 1, 2 AND 3 POSITION.  OPS CHECK GOOD.  (M)
